# SDR IPXA0560644

- Difficulty date: May 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Bs 336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE WORKING CUSTOMER CARD 860401, FOUND FIG 8 HOLE AT BS 336, LBL 61, WL 208.   REPAIRED IAW ATS ER NR 10-2816.
